Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2008, Vol. 17 Issue (3): 754-758    DOI: 10.1088/1674-1056/17/3/003
GENERAL Current Issue| Next Issue| Archive| Adv Search |
The Lie symmetries and Noether conserved quantities of discrete mechanical systems with variable mass
Shi Shen-Yanga, Fu Jing-Lib, Zhang Xiao-Bob, Huang Xiao-Hongc, Chen Li-Qund
a Department of Physics, Zhejiang Sci-Tech University, Hangzhou 310018, China;Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China; b Department of Physics, Zhejiang Sci-Tech University, Hangzhou 310018, China; c School of Physics and Electronic Information, Wenzhou University, Wenzhou 325000, China; d Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn